# SDR DALA2025101507523

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-213
- Aircraft serial: 7304
- Aircraft time: 25,186 hours, 12,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DENTED BETEWEEN FRAME 35.3 AND FRAME 35.4 STGR 44 AND 43L.  EVALUATED AND REPAIRED FUSELAGE SKIN DENTED AREA LOCATED BETWEEN FR35.3 AND 35.4 STGR 44 AND 43L IAW A321-200 SRM 53-21-11-283-022 AND 53-21-11-300-036, REPAIR CAT B. (LP 1250149)
